# SDR ASOA201201425

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT FS 559+86 - 559+90 RBL 9 CORRODED.  REMOVED CARGO TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW CARGO SEAT TRACK IAW AMM 53-01-11-400-802.
